MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ELECTRODE,BIPOLAR,CUTTING LOOP

KARL STORZ SE & CO. KG ELECTRODE,BIPOLAR,CUTTING LOOP
Model Number 011160-10
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
According to the information received, a consultant was using our electrode for uterine resection and the top of the electrode had burnt the top of the uterine cavity.No death or (unanticipated) serious deterioration in state of health reported.

Brand Name
ELECTRODE,BIPOLAR,CUTTING LOOP
Common Device Name
ELECTRODE,BIPOLAR,CUTTING LOOP
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key21895319
Report Number2020550-2025-00656
Device Sequence Number3443024
Product Code FAS
UDI-Device Identifier04048438005408
UDI-Public04048438005408
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/23/2025
Report Date (Section F) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number011160-10
Device Catalogue Number011160-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/04/2025
Event Location Hospital
Date Report to Manufacturer04/23/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/23/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown